A model for Toepliz operators in the space of entire functions of exponential type
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, p. 1-12
@article{BSMF_1993__121_1_1_0,
     author = {Nguon, Donara},
     title = {A model for Toepliz operators in the space of entire functions of exponential type},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {1},
     year = {1993},
     pages = {1-12},
     doi = {10.24033/bsmf.2198},
     zbl = {0798.47019},
     mrnumber = {94d:47024},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1993__121_1_1_0}
}
Nguon, Donara. A model for Toepliz operators in the space of entire functions of exponential type. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, pp. 1-12. doi : 10.24033/bsmf.2198. http://www.numdam.org/item/BSMF_1993__121_1_1_0/

[1] Boutet De Monvel (L.). - Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math., t. 27, 1974, p. 585-639. | MR 51 #6498 | Zbl 0294.35020

[2] Boutet De Monvel (L.). - On the index of Toeplitz operators of several complex variables, Invent. Math., t. 50, 1979, p. 249-272. | MR 80j:58063 | Zbl 0398.47018

[3] Boutet De Monvel (L.) and Guillemin (V.). - Spectral theory of Toeplitz operators. - Ann. of Math. Studies, 99, 1981. | MR 85j:58141 | Zbl 0469.47021

[4] Boutet De Monvel (L.) et Sjöstrand (J.). - Sur la singularité des noyaux de Bergmann et Szegö, Astérisque, t. 34-35, 1976, p. 123-164. | Numdam | Zbl 0344.32010

[5] Fefferman (C.). - The uncertainty principle, Bull. Amer. Math. Soc., t. 9, 1983, p. 129-206. | MR 85f:35001 | Zbl 0526.35080

[6] Hörmander (L.). - An introduction to complex analysis in several complex variables. - North-Holland, 1973. | Zbl 0271.32001

[7] Hörmander (L.). - The analysis of linear partial differential operators, Springer, vol. I-IV.

[8] Melin (A.) et Sjöstrand (J.). - Fourier integral operators with complex valued phase functions, Lecture Notes in Math., t. 459, 1975, p. 120-223. | MR 55 #4290 | Zbl 0306.42007